Share Facebook


09-13-2013, 11:04 PM   #1
TestTyrone
 
TestTyrone's Avatar
 
Join Date: Sep 2013
Location: melbourne, Victoria, Australia
Puffy cheeks

Hey guys I'm sure many can relate

I used to have amazing skin and jawline curve (was a amateur model) then after predisolone I have got these pimple scab things which are reseeding however my puffy cheeks are not my last dose of pred was 50mg 2day then 35mg2days then 25mg2days then 15mg2days then 5mg2days and I am so angry that I have been off for 2 weeks and my cheeks arnt returning back to normal any help?
09-14-2013, 12:35 AM   #2
Jennifer
Adminstrator
 
Jennifer's Avatar
Try reducing your salt intake (any soda or salty snacks) and see if that helps at all. Prednisone makes you retain water so hopefully the puffiness will go down soon. That was a pretty short course of steroids so it shouldn't be too bad. I actually didn't notice any of the face puffiness until I had been on it for a few weeks to a month+ at 50mg. Hopefully your skin clears up soon as well.
__________________
Diagnosis: Crohn's in 1991 at age 9
Surgeries: 1 Small Bowel Resection in 1999; Central IV in 1991-92
Meds for CD: 6MP 50mg
Things I take: Tenormin 25mg (PVCs and Tachycardia), Junel, Tylenol 3, Omeprazole 20mg 2/day, Klonopin 1mg 2/day (anxiety), Restoril 15mg (insomnia), Claritin 20mg
Currently in: REMISSION Thought it was a flare but it's just scar tissue from my resection. Dealing with a stricture. Remission from my resection, 17 years and counting.
09-14-2013, 02:50 AM   #3
TestTyrone
 
TestTyrone's Avatar
 
Join Date: Sep 2013
Location: melbourne, Victoria, Australia
hmmmm thank you!


bump
09-14-2013, 08:13 AM   #4
UnXmas
Banned
 
Join Date: Oct 2012

My Support Groups:
My puffed up face went back to normal very fast, just a few days I think - so I'm not sure if it helps you to know that or not! It will go down though.

Unless, did you gain a lot of weight when on prednisolone? It can increase appetite so a lot of people gain on it. If you have put on some weight, it might be that your face has got a little fuller unrelated to puffiness from retained water. In which case if your appetite goes back to normal your face should also return to normal as you lose the weight, but that kind of weight would take longer to go than puffiness.
09-14-2013, 08:17 AM   #5
Johnnysmom
Forum Monitor
 
Johnnysmom's Avatar
 
Join Date: Oct 2011
Location: Cincinnati, Ohio

My Support Groups:
It took my sons face about 2 weeks to return to normal.

My son gained a lot of weight too, but he needed it. I would say about 3 lbs of it was just water weight which went away in that 2 week time period as well.

I think we all have a love/hate relationship with Pred!
__________________
Mom of Johnny
Dx Oct 11 2011 Crohns disease
Prednisone done 12/30/11
6mp 50mg every day
Allopurinol 50mg -discontinued per new G.I. on 11/01/12
Multi Vitamin
Vitamin D3 1000mg
Prayer
Reply

Thread Tools


All times are GMT -5. The time now is 07:06 AM.
Copyright 2006-2017 Crohnsforum.com